# SDR DALA2024091709109

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 69,015 hours, 32,191 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451025UF00
- Part serial: T694687904
- Condition: Inoperative
- Location: Zone 900
- Part time: 21,228 hours, 6,501 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6117246) FLT ATTENDANT REPORTED THAT WHEN THEY TUNED THE RIGHT AFT GALLEY COFFEE MAKER ON IT STARTED TO SMOKE. THEY TURNED OFF AND IT STOPPED. REPAIRED TERMINAL FOR COFFEE MAKER #1 AT LOCATION A403, R/R COFFEE MAKER AT SAME LOCATION. OPS CHECK NML IAW B737 SWPM CHAPTER 20-30 AND IAW B737 AMM 25-31.
